# SDR 96ZZZX227

- Difficulty date: November 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47409
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 465
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING OP-15, FOUND A .25 INCH CRACK IN LONGERON 10R, STA 465.  REPAIRED PER SRM 53-11-2, FIGURE 2.  AIRCRAFT TOTAL TIME:  64,684 HOURS, 61,704 CYCLES.
